MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500
Model Number DIMENSION VISTA 500
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens to report the incident.A siemens customer service engineer (cse) was dispatched to the site to inspect the instrument.The cse observed that the sample probe 1 was out of alignment, giving vertical motor in motion mismatch errors and clog detect errors.The cse replaced the sample 1 vertical belt.An s1 diagnostic sequence and an automatic alignment of probes sequence was performed.The quick check diagnostic test was performed and quality control material were run with acceptable results.The cause of the discordant, falsely low carbon dioxide (co2) test results was due to a worn belt on the sample probe 1 mechanism.The instrument is performing according to the specifications.No further evaluation of this device is required.
 
Event or Problem Description
Discordant, falsely low carbon dioxide (co2) test results were obtained for two patient samples on a dimension vista 500 instrument.The initial results were reported to the physician(s).The same samples were repeated on the same dimension vista 500 instrument and an alternate dimension vista 500 instrument.The repeat results were not reported to the physician(s).Both patients were redrawn and tested for carbon dioxide (co2) on the alternate dimension vista 500.The test results for the redraws were reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely low carbon dioxide (co2) test results.

Brand Name
DIMENSION VISTA 500
Common Device Name
DIMENSION VISTA 500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7483746
Report Number2517506-2018-00321
Device Sequence Number1716765
Product Code JJE
UDI-Device Identifier00842768015625
UDI-Public00842768015625
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 500
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1